# SDR SWIA20250120001

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,607 hours, 43,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER ANGLE (REF SRM 53-21-23 ITEM 56B) CORRODED.    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
